Retarded functional differential equations with white noise perturbations
Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, p. 671-687
@article{AIHPA_1991__55_2_671_0,
     author = {Langevin, R\'emi and Oliva, Waldyr Muniz and de Oliveira, J. C. F.},
     title = {Retarded functional differential equations with white noise perturbations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {55},
     number = {2},
     year = {1991},
     pages = {671-687},
     zbl = {0741.60060},
     mrnumber = {1139540},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1991__55_2_671_0}
}
Langevin, R.; Oliva, W. M.; de Oliveira, J. C. F. Retarded functional differential equations with white noise perturbations. Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, pp. 671-687. http://www.numdam.org/item/AIHPA_1991__55_2_671_0/

[A] N.T. Akiezer, The Calculus of Variations, Blaisdell Publishing Co., 1962.

[Az] R. Azencott, Lect. Notes Math., Springer, No 774, 1978.

[B-T] J.G. Borisovic and A.S. Turbabin, On the Cauchy Problem for Linear Homogeneous Differential Equations with Retarded Argument, Dokl. Akad. Nauk S.S.S.R., Vol. 4, 1969. | MR 247224

[D-S] J.D. Deuschel and D.W. Stroock, Large Deviations, Ac. Press, 1989. | MR 997938 | Zbl 0705.60029

[F-W1] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer-Verlag, 1985. | MR 1652127

[F-W2] M.J. Freidlin and A.D. Wentzell, Fluctuations in Dynamical Systems Under the Action of Random Perturbations, Moskva Nauka, 1979.

[Ha] J.K. Hale, Theory of Functional Differential Equations, Springer-Verlag, 1977. | MR 508721